# SDR C2XA06TY045

- Difficulty date: July 25, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 9,353 hours, 4,990 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409
- Condition: Gouged
- Location: Lt Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 2C INSPECTION THE LEFT AILERON PCA BRACKET WAS MISSING A BUSHION AND BRACKET WAS GOUGED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW EMB 145XR EC 5770-01177 AND SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED AT THE END OF THE C-CHECK INSPECTION.
